Követés
Jan-Hendrik Evertse
Jan-Hendrik Evertse
Associate professsor of Mathematics, Universiteit Leiden
E-mail megerősítve itt: math.leidenuniv.nl - Kezdőlap
Cím
Hivatkozott rá
Hivatkozott rá
Év
An improved protocol for demonstrating possession of discrete logarithms and some generalizations
D Chaum, JH Evertse, J Van De Graaf
Advances in Cryptology—EUROCRYPT’87: Workshop on the Theory and Application …, 1988
4101988
On sums of -units and linear recurrences
JH Evertse
Compositio Mathematica 53 (2), 225-244, 1984
3011984
Linear equations in variables which lie in a multiplicative group
JH Evertse, HP Schlickewei, WM Schmidt
Annals of mathematics, 807-836, 2002
2692002
A secure and privacy-protecting protocol for transmitting personal information between organizations
D Chaum, JH Evertse
Conference on the Theory and Application of Cryptographic Techniques, 118-167, 1986
2521986
On equations inS-units and the Thue-Mahler equation
JH Evertse
Inventiones mathematicae 75, 561-584, 1984
2331984
Demonstrating possession of a discrete logarithm without revealing it
D Chaum, JH Evertse, J van de Graaf, R Peralta
Advances in Cryptology—CRYPTO’86: Proceedings 6, 200-212, 1987
1861987
Linear structures in blockciphers
JH Evertse
Workshop on the Theory and Application of of Cryptographic Techniques, 249-266, 1987
1771987
Cryptanalysis of DES with a reduced number of rounds: sequences of linear factors in block ciphers
D Chaum, JH Evertse
Conference on the Theory and Application of Cryptographic Techniques, 192-211, 1985
1641985
Unit equations in Diophantine number theory
JH Evertse, K Győry
Cambridge University Press, 2015
1312015
S-unit equations and their applications
JH Evertse¹, K Györy, CL Stewart, R Tijdeman
New advances in transcendence theory, 110, 1988
1221988
A quantitative version of the absolute subspace theorem
JH Evertse, HP Schlickewei
Walter de Gruyter GmbH & Co. KG 2002 (548), 21-127, 2002
1052002
Diophantine inequalities on projective varieties
JH Evertse, RG Ferretti
International Mathematics Research Notices 2002 (25), 1295-1330, 2002
972002
An improvement of the quantitative subspace theorem
JH Evertse
Compositio Mathematica 101 (3), 225-311, 1996
901996
Upper bounds for the numbers of solutions of Diophantine equations
JH Evertse
Mathematisch Centrum, 1983
831983
A generalization of the Subspace Theorem with polynomials of higher degree
JH Evertse, RG Ferretti
Diophantine Approximation: Festschrift for Wolfgang Schmidt, 175-198, 2008
722008
The number of solutions of decomposable form equations
JH Evertse
Inventiones mathematicae 122 (1), 559-601, 1995
721995
Uniform bounds for the number of solutions to Yn= f (X)
JH Evertse, JH Silverman
Mathematical Proceedings of the Cambridge Philosophical Society 100 (2), 237-248, 1986
721986
Discriminant equations in Diophantine number theory
JH Evertse, K Győry
Cambridge University Press, 2017
702017
OnS-unit equations in two unknowns
JH Evertse, K Györy, CL Stewart, R Tijdeman
Inventiones mathematicae 92 (3), 461-477, 1988
691988
Distances between the conjugates of an algebraic number
JH Evertse
arXiv preprint math/0408304, 2004
582004
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20